# SDR DLM88971387

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: 49381843
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON APRON SUPPORT BOLT HAS WORN SURFACES ON BOTH ENDS.  THIS ER/A AUTHORIZES THE MANUFACTURE OF THE BOLT (DAC P/N 4938184-3) PER DRAWING 4938184, USING SUBSTITUTE MATERIAL 17-4PH HT TR 180-200 KSI.
